Alert archive / Ohio / River Flood Warnings in 2019
River Flood Warning 36, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 31, 2019, 2:25 AM EDT for Stark County, Ohio. It took effect at Mar 31, 2019, 2:30 AM EDT. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2019, 2:25 AM EDT (06:25 UTC)
- In effect from
- Mar 31, 2019, 2:30 AM EDT
- Expired
- Mar 31, 2019, 11:21 AM EDT
- In force
- 9 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Stark County, OH
The radar
The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nimishillen Creek at North Industry (NHSO1). The gauge peaked at 10.40 ft at Mar 31, 2019, 8:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
851 WGUS41 KCLE 310625 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Cleveland OH 225 AM EDT Sun Mar 31 2019 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Nimishillen Creek Near North Industry PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC151-311424- /O.NEW.KCLE.FL.W.0036.190331T0630Z-190401T2136Z/ /NHSO1.1.ER.190331T0630Z.190401T0000Z.190401T1536Z.NO/ 225 AM EDT Sun Mar 31 2019 The National Weather Service in Cleveland has issued a * Flood Warning for The Nimishillen Creek Near North Industry * until Monday afternoon. * At 2 AM the stage was 9.9 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by early this morning and rise to near 11.3 feet by this evening. The river will fall below flood stage by Monday morning. * At 12.0 feet...Widespread flooding can be expected south of Canton along the Nimishillen Creek from Ridge Avenue north to Allenford Drive. && LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138 $$
2 follow-up statements
602
WGUS81 KCLE 311059
FLSCLE
Flood Statement
National Weather Service Cleveland OH
659 AM EDT Sun Mar 31 2019
...The flood warning continues for the following rivers in Ohio...
Killbuck Creek Near Killbuck
Nimishillen Creek Near North Industry
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC075-169-311859-
/O.EXT.KCLE.FL.W.0037.190331T1054Z-190402T1947Z/
/KILO1.1.ER.190331T0938Z.190401T1200Z.190402T1347Z.NO/
659 AM EDT Sun Mar 31 2019
...The flood warning continues for
The Killbuck Creek Near Killbuck.
* Until Tuesday afternoon.
* At 6:00 AM Sunday the stage was...15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will rise to near 16.0 feet by Monday morning. The river
will fall below flood stage Tuesday morning.
* At 16.0 feet...Flooded roads in and near Killbuck include Water
Street, County Road 621, State Route 60 south, as well as local low
lying roads. Holmes county fairgrounds inundated.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC151-311859-
/O.EXT.KCLE.FL.W.0036.000000T0000Z-190331T2046Z/
/NHSO1.1.ER.190331T0645Z.190331T1200Z.190331T1446Z.NO/
659 AM EDT Sun Mar 31 2019
...The flood warning continues for
The Nimishillen Creek Near North Industry.
* Until this afternoon.
* At 6:15 AM Sunday the stage was...10.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* The river will rise to near 10.6 feet by this morning. The river
will fall below flood stage late this morning.
* At 10.0 feet...Water backs up into a mobile home park on Cleveland
Southwest Avenue in Canton Township. Low lying portions of
Southeast Sparta Avenue and Allenford Drive threatened.
&&
LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138
$$
OHC155-311859-
/O.CON.KCLE.FL.W.0038.190331T1430Z-190401T1600Z/
/PHAO1.1.ER.190331T1430Z.190401T0200Z.190401T1000Z.UU/
659 AM EDT Sun Mar 31 2019
...The flood warning continues for
The Eagle Creek At Phalanx Station.
* Until Monday afternoon.
* At 6:00 AM Sunday the stage was...9.4 feet.
* Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast to rise above flood stage this morning and rise to
near 9.8 feet by tonight. The river will fall below flood stage by
Monday morning.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Knowlton Road will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$717 WGUS81 KCLE 311521 FLSCLE Flood Statement National Weather Service Cleveland OH 1121 AM EDT Sun Mar 31 2019 ...The flood warning is cancelled for the following rivers in Ohio... Nimishillen Creek Near North Industry PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC151-311551- /O.CAN.KCLE.FL.W.0036.000000T0000Z-190331T2046Z/ /NHSO1.1.ER.190331T0645Z.190331T1230Z.190331T1455Z.NO/ 1121 AM EDT Sun Mar 31 2019 The flood warning is cancelled for The Nimishillen Creek Near North Industry. * At 11:15 AM Sunday the stage was...9.9 feet. * Flood stage is 10.0 feet. && LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 31, 1:14 AM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Mar 31, 1:14 AM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Cleveland OH
114 AM EDT Sun Mar 31 2019
...06z Aviation Forecast Update...
.SYNOPSIS...
A cold front across the area will continue to push southeast
tonight, as a mid level disturbance tracks northeast along the
front. A stronger upper trough will push east across the
southern Great Lakes on Sunday. High pressure will build east
through the southern Great Lakes and Ohio valley Sunday night.
Ridging will remain in place across the local area through
midweek.
&&
.NEAR TERM /THROUGH TODAY/...
Issued a Winter Weather Advisory for portions of the Greater
Cleveland area where we are trying to pinpoint higher snowfall
totals. In particular, we are keying in on the area of heavier
precipitation moving northeast out of Central Ohio. This is
paralleling the rain/snow line meaning some areas will see heavy
snow to the north and others moderate to heavy rain. Northwest
Ohio and areas extending northeast along the lakeshore towards
Cleveland have already transitioned to snow and heavy snowfall
rates of 1 to 2 inches per hour are possible through 1 AM.
Surrounding areas including the Mansfield/Ashland areas and
points extending up the lakeshore can also expect several inches
but not as much as Cleveland and Vicinity. The transition will
be a little slower towards Erie, PA and parts of western Ohio where
the air remains warmer aloft and this may cut into snowfall
totals. Models also hinting at some increased lift and
convergence downwind of the lakeshore which could contribute to
some locally higher amounts. As for pure lake effect, we will
not be cold enough until late Sunday morning but we do hold onto
a cyclonic flow which contributes to the enhancement. Not out
of the question that the Advisory may need to be expanded in
time or area and will continue to monitor trends.
Previous discussion...
Challenging near term forecast this evening as a cold front
bisecting the region, generally along the I-71 corridor this
afternoon, sinks southeast across the area. A very potent mid
level vort max over MO with an attendant coupled upper jet
feature will lift northeast along/behind the surface front
through the area tonight. A secondary mid level PV anomaly over
MN will dig southeast towards the area tonight, moving east
through the area on Sunday. High pressure will build east
through the Ohio valley late Sunday through Sunday night.
Through 00Z, a swath of widespread precipitation will work
northeast across the area. This will provide moderate to at
times heavy rain, especially along and south of the surface
boundary. A few rumbles of thunder isn't out of the question
either given the strong upper dynamics, upstream lightning
across the Ohio valley, and hi-res guidance indicating some
weak instability working into the far southeast part of the CWA,
mainly south of a Mt. Vernon to Youngstown line. Total rainfall
amounts exceeding an inch to an inch and a half cannot be ruled
out.
The bigger question will be the transition to snow behind the
front, as robust CAA works through the area and heavy precip
aids in diabatically cooling the layer. The gamut of mid range
and hi res guidance indicates the potential for impressive
upward motion coinciding with the transition from rain to snow.
Model soundings show saturation through the mid into the upper
levels, with robust lift in the mid levels. Where this heavy
precip is occurring and the boundary layer cools to below
freezing through the layer, a corridor of heavy snow is expected
to work east northeast across the area sometime between 03Z and
08Z. Guidance has been back and forth with the details, but the
consensus is the heavier burst of precip will occur somewhere
from Mansfield northeast into the primary snowbelt, especially
across the higher terrain. Lake enhancement will aid in the snow
across the snow belt this evening, with a gradual transition to
primarily lake effect/upslope snow Sunday morning, before
gradually ending through Sunday night.
Now, there are several questions that dictate overall snowfall
number overnight into Sunday. The main question is where will
the heaviest precip coincide with the earliest transition to
mainly snow? Also, how long will the heavy rates persist in any
given location? To compound the issues of the timing of the
changeover, surface temperatures will be marginally near or
slightly above freezing as the snow starts. Currently thinking
there will be heavy enough snowfall rates, a brief 1 to 3 hour
window of 1 to 2 inch per hour rates, to overcome the warm
ground/pavement temperatures and the marginal surface air
temperatures to allow for some accumulating snowfall. There are
many uncertainties that have led to only a slight uptick in
snowfall amounts across the area from the previous forecast.
Many hi-res guidance suites are painting solid advisory to even
warning snowfall accumulations, however it is hard to say how
much of an impact the warm ground/pavement will lead to overall
compaction of the higher ratio snowfall shortly after the heavy
precipitation ends. Also, somewhat concerned with a mid level
dry slot noted moving into MO with the mid level impulse that
could bring an abrupt end to the widespread synoptic post
frontal precipitation. The latest HRRR runs are even picking up
on this feature. Nevertheless, have went with a general 2-4 inch
snowfall forecast from Mid-Ohio through the primary snow belt,
with some local 5 inch amounts across the higher terrain of the
snow belt, with the addition of lingering lake effect through
the day on Sunday. Have decided to hold off on any headlines
at this point, but trends will be monitored this evening and if
the changeover looks to be happening sooner and the dry slot
remains a decent distance away from the local area, there will
likely need to be an upward adjustment in snowfall amounts and
likely headlines. However, the confidence isn't there right
now.
&&
.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
Broad troughiness will take place over much of the United States
Monday through Tuesday. Although a weak ridge will extend north
across the forecast area Monday allowing surface high pressure to
build east across the Tennessee and Ohio Valleys. The surface high
will then move off the east coast by Monday night. An upper level
ridge will begin to build east into the eastern United States by
Tuesday night. Fair weather will be the rule during this period as
moisture streaming east across the Great Lakes Tuesday and Tuesday
night should remain just north of the area in associating with a
fast moving upper level positive vorticity maximum. Cold air
advection expected during the early part of the week will begin to
retreat and move east of the area Monday and Tuesday. So, warming
temperatures are expected with highs on Monday in the lower to
middle 40s followed by highs Tuesday upper 40s northeast to middle
50s elsewhere. Lows Monday night in the 20s warming to the middle to
upper 30s Tuesday night.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Broad upper level ridge will move east of the area Wednesday into
Thursday allowing potent shortwave trough to race east across the
Great Lakes region Thursday night and become negatively tilted.
Another ridge will begin to build east over the area by Saturday.
Surface high pressure firmly entrenched from the Georgia coast north
to the Great Lakes will move east off the Eastern Seaboard Thursday
night and Friday. As upper level trough becomes negatively tilted
Thursday night, surface low pressure will move east out of the
central Rockies and then deepen as it moves northeast into the
central Great Lakes by Friday night. The storm system will tap into
some Gulf of Mexico moisture as it moves into the area. This system
will bring another round of rain to the forecast area. Rainfall
amounts between 0.50" and 0.75" is possible with this system. Rain
will pull out to the east late Friday night into Saturday.
A gradual warming trend will take place as warm air advection occurs
behind the high pressure moving off the east coast and in advance of
the low pressure moving into the Great Lakes. Will stay
conservative on high temperatures during this period due to the
advancing cloud cover and precipitation chances holding temperatures
down a tad.
&&
.AVIATION /06Z Sunday THROUGH Thursday/...
IFR to sometimes LIFR conditions will continue where heavier
snowbands continue through 09z this morning. Elsewhere MVFR to
some IFR ceilings and light snow showers will continue through
the morning hours. The next 3 hours will be the worse conditions
for this TAF period and that will be mainly far northeast Ohio
into northwest Pennsylvania. The main weather system will most
of the snow out of our area by 09z but lake effect clouds and
bands of light snow showers will continue through early Sunday
afternoon. These MVFR snow showers will impact downwind of the
lake in the Primary Snowbelt areas like CLE, YNG, and ERIE. MVFR
ceilings will hang out for most of the area on Sunday with
slight clearing late in the TAF period and some VFR conditions
will return. Northwest winds will be 10 to 15 knots with gusts
between 25 to 30 knots at times. Winds will start to relax a
little by 00z Sunday evening.
OUTLOOK...Non-VFR possible into Sunday afternoon in snow
showers, mainly at KCLE, KYNG and KERI.
&&
.MARINE...
Northwest flow will occur over the lake tonight through Sunday in
the cold air advection. Winds 15 to 25 knots will cause small
craft advisory conditions on the lake tonight and Sunday. Winds
will begin to diminish Sunday night into Monday as the flow shifts
around to the southwest by Monday afternoon. Otherwise, generally
light winds expected through the middle part of the week.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 10 AM EDT this morning for
OHZ010>013-020.
PA...None.
MARINE...Small Craft Advisory until 9 PM EDT this evening for
LEZ144>149.
&&
SYNOPSIS...Greenawalt
NEAR TERM...KEC/Greenawalt
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Griffin
MARINE...LombardyHazardous weather outlook, Mar 30, 11:12 PM EDT, 3 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1112 PM EDT Sat Mar 30 2019 OHZ003-006>009-014-017>019-021>023-027>033-036>038-047-089- PAZ001>003-010315- Lucas-Wood-Ottawa-Sandusky-Erie-Ashtabula Inland-Hancock-Seneca- Huron-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie-Southern Erie- 1112 PM EDT Sat Mar 30 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Rain will continue to transition to snow from northwest to southeast overnight. Some areas, especially portions of north central Ohio could see a quick 1 to 3 inches of snow, especially through 2 AM. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010>013-020-010315- Lorain-Cuyahoga-Lake-Geauga-Medina- 1112 PM EDT Sat Mar 30 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EDT SUNDAY... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-010315- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 1112 PM EDT Sat Mar 30 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 30, 11:55 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1155 PM EDT SAT MAR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM SNOW BRUNSWICK 41.25N 81.82W
03/30/2019 M3.0 INCH MEDINA OH SOCIAL MEDIA
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1901050
KAHNLocal storm report, Mar 31, 12:10 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1210 AM EDT SUN MAR 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM SNOW SAGAMORE HILLS 41.31N 81.57W
03/31/2019 M2.5 INCH SUMMIT OH SOCIAL MEDIA
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1901051
KAHNLocal storm report, Mar 31, 12:19 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1219 AM EDT SUN MAR 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM SNOW 2 WSW SEVEN HILLS 41.37N 81.70W
03/30/2019 M3.0 INCH CUYAHOGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1901052
KAHNLocal storm report, Mar 31, 12:36 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1236 AM EDT SUN MAR 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM SNOW BRECKSVILLE 41.31N 81.62W
03/31/2019 M4.0 INCH CUYAHOGA OH SOCIAL MEDIA
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1901053
KAHNLocal storm report, Mar 31, 12:39 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1239 AM EDT SUN MAR 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM SNOW MEDINA 41.14N 81.87W
03/31/2019 M3.5 INCH MEDINA OH SOCIAL MEDIA
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1901054
KAHNLocal storm report, Mar 31, 12:43 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1243 AM EDT SUN MAR 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM SNOW CHARDON 41.58N 81.21W
03/31/2019 M2.2 INCH GEAUGA OH SOCIAL MEDIA
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1901055
KAHNThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 9:28 PM EDT | Winter Weather Advisory | CLE | Cuyahoga, Geauga, Lake, Lorain, Medina | 8 hr |
| Mar 30, 11:43 PM EDT | Areal Flood Advisory | CLE | Knox | 6 hr |
| Mar 30, 11:43 PM EDT | Special Weather Statement | CLE | Ashland, Cuyahoga, Geauga, Holmes, Lake, Medina and 5 more | 92 min |
| Mar 31, 2:28 AM EDT | River Flood Warning | CLE | Holmes, Wayne | 4 days |
| Mar 31, 4:29 AM EDT | River Flood Warning | CLE | Trumbull | 33 hr |
| Mar 31, 9:15 AM EDT | River Flood Warning | CLE | Marion | 47 hr |
| Mar 31, 10:43 AM EDT | River Flood Warning | CLE | Sandusky, Wood | 22 hr |
| Mar 31, 10:43 AM EDT | River Flood Warning | CLE | Lorain | 19 hr |
| Mar 31, 7:05 PM EDT | River Flood Warning | CLE | Trumbull | 25 hr |
Nearby
River Flood Warnings in Ohio, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.